# SDR 95ZZZX6884

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365AL
- Make and model: Bell 206L-3
- Aircraft serial: 51376
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450117
- Condition: Worn
- Location: Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND AND SCRAPPED 1 EACH WORN BEARING SET P/N 206-010-440-001, S/N NH21854, TT 1973.7, 2 EACH WORN BEARING SLEEVES P/N 206-010-459-001, TT 1973.7, 2 EACH WORN BUSHINGS P/N 206-010-421-011, TT 1973.7, 2 EACH WORN BEARINGS P/N 206-010-441-001, TT 1973.7, 2 EACH WORN BEARINGS P/N 206-010-470-101, TT 1973.7  IN OUTER HOUSING.
